Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Green colored vaginal discharge. On canesten for thrush, slight burning on using cream. Treatment?

hi just wanting to no wat the signs of a green coloured discharge may mean,i went to my doctor two days ago suspecting i may have thrush she treated me with canesten cream and a pessary to insert overnite but im finding now wen i use the cream it burns me slightly and have now noticed discharge colour has changed is there any possibility this could b some other kind of infection
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Greenish vaginal discharge usually indicates abnormal discharge.
It can be seen in infections like trichomoniosis.
So, better go for vaginal swab culture and sensitivity once with your doctor's advice.
This will help in identifying the causative organism.
In case of severe infection, local creams may not be sufficient.
You may need systemic antibiotics along with local treatment.
So with your doctor's advice, better to go for systemic and local drugs.
If the burning increases after applying the cream, better to stop and shift to some other cream with your doctor's advice.
Both the partners should be treated simultaneously to avoid future cross infections.
Take care.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor